# SDR VNAA20241102010

- Difficulty date: September 26, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BA6903000245
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON RAILS (05EAS) AT FWD BAGGAGE BAY COMPARTMENT.    CORROSION AND WEAR ON RAILS (05EAS) AT FWD BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND CRJ900 SRM 51-12-00-001-001-A01 AND SEAT RAILS (3EAS) WERE EVALUATED WITHIN LIMITS AND RAILS (2EAS)(BA690-30002-45) WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01, AND SEAT RAILS (2EAS)(BA690-30002-45) WERE VERIFY PER CRJ900 AIPC 25-51-02-01-PSA REV.G
